INVESTIGADORES
BELLINI Mauricio
artículos
Título:
Scalar fluctuations of the scalar metric during inflation from a non-perturbative 5D large-scale repulsive gravity model
Autor/es:
JOSE EDGAR MADRIZ AGUILAR; LUZ MARINA REYES; CLAUDIA MORENO; MAURICIO BELLINI
Revista:
EUROPEAN PHYSICAL JOURNAL C - PARTICLES AND FIELDS
Editorial:
SPRINGER
Referencias:
Lugar: Berlin; Año: 2013 vol. 73 p. 2598 - 2598
ISSN:
1434-6044
Resumen:
We develop a non-perturbative formalism for scalar metric fluctuations from a 5D extended version of General Relativity in vacuum. In this work we concentrate our efforts on calculations valid on large cosmological scales, which are the dominant during the inflationary phase of the universe. The resulting metric on this limit case is obtained after implementing a planar coordinate transformation on a 5D Ricci-flat metric solution. We calculate the spectrum of these fluctuations on an effective 4D Schwarzschil-de Sitter spacetime on cosmological scales, which is obtained after make a static foliation on the noncompact extra coordinate. Our results show how the squared metric fluctuations of the primordial universe become scale invariant with the inflationary expansion.
rds']